MathSciNet Relay Station
MathSciNet bibliographic data
MR862241 (88a:62139) 62H10 (60F05)
Yin, Y. Q. Limiting spectral distribution for a class of random matrices. J. Multivariate Anal. 20 (1986), no. 1, 50–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement